MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM; SPINE POLYAXIAL PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM; SPINE POLYAXIAL PEDICLE SCREW
Catalog Number 03.52.322
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2023.Lot 2122647: (b)(4) items manufactured and released on 06-jul-2021.Expiration date: 2026-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Only one screw was involved but it is unknown which one.Here below all the screws implanted during the primary: batch review performed on 02 november 2023 on pedicle screw 03.52.322 enh.Poly-axial.Pedicle screw - cannulated 6x35mm (k141988) lot.2123664.Lot 2123664: (b)(4) items manufactured and released on 20-sept-2021.Expiration date: 2026-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 02 november 2023 on pedicle screw 03.52.322 enh.Poly-axial pedicle screw - cannulated 6x35mm (k141988) lot.2227714 lot 2227714: (b)(4) items manufactured and released on 16-nov-2022.Expiration date: 2027-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Two devices involved in this event.Batch review performed on 02 november 2023 on pedicle screw 03.52.323 enh.Poly-axial pedicle screw - cannulated 6x40mm (k141988) lot.2227715.Lot 2227715: (b)(4) items manufactured and released on 22-nov-2022.Expiration date: 2027-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Two devices involved in this event.
 
Event or Problem Description
At 6 months from the primary, the patient came in for a post-op appointment and one of the six screws was observed to be broken at the bottom of the construct.It is unknown how/why this occurred.A revision surgery has not been scheduled yet.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X35MM
Common Device Name
SPINE POLYAXIAL PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18191989
Report Number3005180920-2023-00916
Device Sequence Number7215726
Product Code NKB
UDI-Device Identifier07630030857577
UDI-Public07630030857577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Catalogue Number03.52.322
Device Lot Number2122647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown